MAUDE Adverse Event Report: BOVIE MEDICAL MCKESSON; ELECTROSURGICAL ROCKER PENCIL W/HOLSTER

BOVIE MEDICAL MCKESSON; ELECTROSURGICAL ROCKER PENCIL W/HOLSTER
Model Number 22-ESP1H
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device has not yet been made available from the user for evaluation.Limited information has been made available at this time.We will continue to follow up with the user for additional information.A follow up report will be submitted once additional information is received.
 
Event or Problem Description
Customer alleged the product "sparked and lit up and caused some minor burns on a patient.".
 
Additional Manufacturer Narrative
At this time, the device was not made available for evaluation and limited information has been provided.After repeated attempts to contact the reporter for additional information and to request the return of the device, no response has been received.The reporter is not responding to our requests.Based on this information, this can been seen as the final report.If additional information is received that alleges additional patient involvement or need for corrective actions, a follow up report will be submitted.

Brand Name
MCKESSON
Common Device Name
ELECTROSURGICAL ROCKER PENCIL W/HOLSTER
Manufacturer (Section D)
BOVIE MEDICAL
5115 ulmerton road
clearwater FL 33760
MDR Report Key11558086
Report Number3007208013-2021-00013
Device Sequence Number17006684
Product Code GEI
UDI-Device Identifier20612479209132
UDI-Public20612479209132
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K936304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number22-ESP1H
Device Catalogue Number22-ESP6H
Initial Date Received by Manufacturer 03/01/2022
Supplement Date Received by Manufacturer03/01/2022
Initial Report FDA Received Date03/23/2021
Supplement Report FDA Received Date04/01/2021
Patient Sequence Number1